hey, am back with a uti and am taking cipro right now only 500mg a day ,i was told to take 500mg twice a day but i not , i have anxiety with them not bad but have it , i took levquin and had it bad and i know this is a sister pill. what do ya take and does it cause ya anxiety thanks a lot . Barbara
I will take nothing other than amoxicillian. I had bad reaction to cipro and levaquin. With the levaquin had achy joints and burning body. I still have problems from levaquin. It is in my file at my doctors that I have bad side effects from all quinolones.
it is VERY important that you take prescription antibiotics EXACTLY as indicated by your doctor - if you don't, you run the risk of the bacteria becoming RESISTANT to the antibiotic and you don't want that to happen.
If you are concerned about the effects of the cipro, take it as prescribed (twice daily) for now and talk to your doctor first thing tomorrow.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST